# SDR DALA2018041602513

- Difficulty date: April 15, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N920DE
- Make and model: Doug MD-88
- Aircraft serial: 53423
- Aircraft time: 61,790 hours, 44,812 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Debonded
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISBONDED UPPER AND LOWER SKIN AT LT ANTI FLOAT TAB,  XEFT 160.   THE LT ANTI-FLOAT TAB WAS REPLACED IAW 55-04, PAR 2.
